# SDR EIAA200900112

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 44,312 hours, 22,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UPPER DECK BETWEEN BS 620-640 ABOVE STR 6L.  REMOVED DAMAGED AREA, FABBED AND INSTALLED REPAIR PARTS PER B747 SRM 53-30-03 FIG 17 SHEET 1.
